# SDR SWIA2021091060879

- Difficulty date: July 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364-379 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRG 21R AT APPROX. FS.364-FS.379 HAS CORROSION   (C-CHECK RO 9/8/21)    REPLACED STR 21 R/H AT APROX FS 364 - 379 IAW CRJ 700 SRM 51-42-06-001-001-A01 REV. 38 DATED JUL 25 2020, AND BOMBARDIER DWG SH670-31350 REV.A. LEAK CHECK GOOD, COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
